Generalisations of some properties of invariant polynomials with matrix arguments

Tom 38 / 2011

José A. Díaz-García Applicationes Mathematicae 38 (2011), 469-475 MSC: 42C05, 43A90, 43A85. DOI: 10.4064/am38-4-5

Streszczenie

Some extensions of the properties of invariant polynomials proved by Davis (1980), Chikuse (1980), Chikuse and Davis (1986) and Ratnarajah et al. (2005) are given for symmetric and Hermitian matrices.

Autorzy

  • José A. Díaz-GarcíaDepartment of Statistics and Computation
    Universidad Autónoma Agraria Antonio Narro
    Buenavista
    25315 Saltillo, Coahuila, México
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek